Ask a doctor

I have had face filers, not permanent, i would like this changed , I read there is a substance that can do this ?

I believe it was restalyne filler used, can I have this reversed or reduced as it looks very much overdone

Doctor Answers (4)

Reversing facial filler

+1

How long has it been since your treatment? The final result following treatment with filler may not be evident for up to two weeks. There can be swelling present after the injections that will affect the appearance of your result. If necessary, the filler can be dissolved with the enzyme hyaluronidase. If you are still not satisfied with your treatment after some time has elapsed, I would recommend speaking with your physician about this option. I hope this helps, and I wish you the best of luck.


Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 32 reviews

Reversal of Restylane

+1

Restylane is one of the most commonly used fillers, and falls into the family of compounds called hyaluronic acids. They have a quality that draws water to themselves, effectively plumping the tissue with additional hydration. So it's common to be swollen early, especially in the first 24 hours. After that it continues to settle. So if you still see fullness, or a blue waterlogged quality to the skin it's possible to reverse the filler. Hyaluronidase is a simple enzyme that dissolves the injected product and leaves your native tissue for the most part intact. It's dose dependant, rapid acting, and safe. So if you still feel too full, return to your injecting physician and ask for it's reversal.

Kevin Robertson, MD
Madison Facial Plastic Surgeon
4.5 out of 5 stars 8 reviews

Removing facial fillers

+1

I am unsure when you had your filler procedure done. I don't recommend doing anything for at least two weeks after injection because a lot of what occurs is swelling, and when this goes down, everything may simply look great. If it's been longer than that, and indeed if you did have Restylane, then an enzyme called hyaluronidase can be injected to dissolve that filler. But you need to first clarify which type of filler you had injected as hyaluronidase only works on hyaluronic acid fillers.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

You might also like...

I have had face filers, not permanent, i would like this changed , I read there is a substance that can do this ?

+1

You failed to mention how long it has been since you had Restylane applied. Swelling is common and more noticeable in early mornings, it usually takes 2-3 weeks to completely heal to see your final result. Contact your physician and inform them of the swelling and puffiness you're having, if more then 2 weeks has gone by, your physician can inject an enzyme called hyaluronidase to dissolve this product.

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 218 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.